# SDR SIMA202001287003

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 33,396 hours, 30,090 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING STROBE LIGHT INOP-C/A-REMOVED AND REPLACED RH WING STROBE LIGHT IAW AMM 33-47-03 - OPS CHK GOOD
